Lasting Spot in My Vision
Citation: Anonymous. "Lasting Spot in My Vision: An Experience with 5-MeO-DiPT (exp25952)". Erowid.org. Aug 8, 2003. erowid.org/exp/25952
I'm writing you to let you know of a potential side effect from high doses of 5-Meo-DiPT taken every weekend for 6 weeks.
After taking 30mg every weekend for 5 weeks, I dose around 40mg in the evening. After the trip I noticed some halucinations occuring in my vision. Every now and then a spot would pop up in my right eyes field of vision. Now I did put my finger on my eye before I fell asleep and was having halucinations.
But every now and then this Spot will pop up and I'll be like trying to make it go away.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.